×

zbMATH — the first resource for mathematics

Robust exponential stability for LPD discrete-time system with interval time-varying delay. (English) Zbl 1251.93104
Summary: We investigate the problem of robust exponential stability for uncertain linear-parameter dependent (LPD) discrete-time system with delay. The delay is of an interval type, which means that both lower and upper bounds for the time-varying delay are available. The uncertainty under consideration is norm-bounded uncertainty. Based on combination of the linear matrix inequality (LMI) technique and the use of suitable Lyapunov-Krasovskii functional, new sufficient conditions for the robust exponential stability are obtained in terms of LMI. Numerical examples are given to demonstrate the effectiveness and less conservativeness of the proposed methods.

MSC:
93D09 Robust stability
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] T. Botmart and P. Niamsup, “Robust exponential stability and stabilizability of linear parameter dependent systems with delays,” Applied Mathematics and Computation, vol. 217, no. 6, pp. 2551-2566, 2010. · Zbl 1207.93087 · doi:10.1016/j.amc.2010.07.068
[2] B. T. Cui and M. G. Hua, “Robust passive control for uncertain discrete-time systems with time-varying delays,” Chaos, Solitons and Fractals, vol. 29, no. 2, pp. 331-341, 2006. · Zbl 1147.93034 · doi:10.1016/j.chaos.2005.08.039
[3] M. Fang, “Delay-dependent stability analysis for discrete singular systems with time-varying delays,” Acta Automatica Sinica, vol. 36, no. 5, pp. 751-755, 2010. · doi:10.3724/SP.J.1004.2010.00751
[4] E. Fridman and U. Shaked, “Parameter dependent stability and stabilization of uncertain time-delay systems,” IEEE Transactions on Automatic Control, vol. 48, no. 5, pp. 861-866, 2003. · Zbl 1364.93591 · doi:10.1109/TAC.2003.811269
[5] K. Gu, V. L. Kharitonov, and J. Chen, Stability of Time-Delay Systems, Birkhäuser, Berlin, Germany, 2003. · Zbl 1039.34067
[6] Y. He, M. Wu, J. H. She, and G. P. Liu, “Parameter-dependent Lyapunov functional for stability of time-delay systems with polytopic-type uncertainties,” IEEE Transactions on Automatic Control, vol. 49, no. 5, pp. 828-832, 2004. · Zbl 1365.93368 · doi:10.1109/TAC.2004.828317
[7] X. Liu, R. Martin, M. Wu, and M. Tang, “Delay-dependent robust stabilisation of discrete-time systems with time-varying delay,” IEE Proceedings-Control Theory and Applications, vol. 153, no. 6, pp. 689-702, 2006. · doi:10.1049/ip-cta:20050223
[8] W. J. Mao, “An LMI approach to D-stability and D-stabilization of linear discrete singular system with state delay,” Applied Mathematics and Computation, vol. 218, no. 5, pp. 1694-1704, 2011. · Zbl 1248.39015 · doi:10.1016/j.amc.2011.06.048
[9] W. J. Mao and J. Chu, “D-stability and D-stabilization of linear discrete time-delay systems with polytopic uncertainties,” Automatica, vol. 45, no. 3, pp. 842-846, 2009. · Zbl 1168.93400 · doi:10.1016/j.automatica.2008.11.003
[10] K. Mukdasai and P. Niamsup, “Robust stability of discrete-time linear parameter dependent system with delay,” Thai Journal of Mathematics, vol. 8, no. 4, pp. 11-20, 2010. · Zbl 1238.93077
[11] P. Niamsup and V. N. Phat, “H\infty control for nonlinear time-varying delay systems with convex polytopic uncertainties,” Nonlinear Analysis, vol. 72, no. 11, pp. 4254-4263, 2010. · Zbl 1189.93041 · doi:10.1016/j.na.2010.02.001
[12] M. De la Sen, “Robust stabilization of a class of polytopic linear time-varying continuous systems under point delays and saturating controls,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 73-83, 2006. · Zbl 1143.93021 · doi:10.1016/j.amc.2006.01.013
[13] Z. G. Wu, P. Shi, H. Su, and J. Chu, “Delay-dependent exponential stability analysis for discretetime switched neural networks with time-varying delay,” Neurocomputing, vol. 74, no. 10, pp. 1626-1631, 2011.
[14] Y. Xia and Y. Jia, “Robust stability functionals of state delayed systems with polytopic type uncertainties via parameter-dependent Lyapunov functions,” International Journal of Control, vol. 75, no. 16-17, pp. 1427-1434, 2002. · Zbl 1078.93054 · doi:10.1080/0020717021000023834
[15] W. A. Zhang and L. Yu, “Stability analysis for discrete-time switched time-delay systems,” Automatica, vol. 45, no. 10, pp. 2265-2271, 2009. · Zbl 1179.93145 · doi:10.1016/j.automatica.2009.05.027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.